Discussions By Condition: Mental conditions

coming of wellbutrin and ic-buspirone 300 mg daily

Posted In: Mental conditions 0 Replies
  • Posted By: Anonymous
  • December 13, 2010
  • 03:37 PM

recently weaned myself off wellbutrin 300 mg. and ic-buspirone 5mg. daily, without doctors approval. meds were making me agitated and to energized. been on for a year. its been 10 days at half dose and then cold turkey for 8 days. experiencing haedaches between 4 p.m. and 9 p.m. every day. finally called doctor and relayed whats going on, and he said it sometimes takes weeks to get out of your system. please be careful with this, and talk to your doctor. I was very scared that I may have wrecked serotonine levels in my brain. At times, I thought I may have an anerism or die. scary stuff!!!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?